# SDR FDEA201305221064

- Difficulty date: May 22, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53870030201
- Condition: Damaged
- Location: Zone 200
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE FRAME 44 RT HOLE H12 AND H13 DIMENSION AT 8.73MM PRESENT NO CRACK INDICATION, HOLE H10 DIMENSION AT 6.76MM PRESENT NO CRACK INDICATION, HOLE H11 DIMENSION AT 7.52MM PRESENT NO CRACK INDICATION.   COMPLIED WITH EA6-5310-168229.
